# SDR GTIA2014041701261

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 5,822 hours, 2,685 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF BIRD STRIKE LT INBD SLAT DAMAGE FOUND ON LT WING SLAT 1 L/E.  PERFORMED TEMP REPAIR TO LT WING SLAT 1 IAW EO 5721-1417.
